# SDR IPXA2020082879541

- Difficulty date: August 6, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 101,932 hours, 19,267 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7039503
- Condition: Cracked
- Location: Bs 1813
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C CENTER CARGO LONGERON 46 RT IS CRACKED ATSTA. 1813.  REPAIRED CRACKED CENTER CARGO LONGERON 46 RT BETWEEN STA. 1821 TO 1841 IAW VT-SAA EA 011-5310-01-A8478 REV.  I/R AND UPS EO MD11-5310-77624-A (MAJOR).
